# SDR 98ZZZX81

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111KF
- Make and model: Beech 95-B55
- Aircraft serial: TC633
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9544001337
- Condition: Cracked
- Location: Bs 271.92
- Part time: 2,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CRACKING IN TAIL AT FS 271.92 BULKHEAD.  REPAIRED PER BEECHCRAFT SI 990.  AREA VERY HARD TO INSPECT.  SI 990 ALSO HAS INSPECTION CRITERIA.  CRACKING FOUND ON 3 AIRCRAFT AT THIS STATION WHILE C/W SI 990.  SUBMITTER SUGGESTED BULLETIN AND AD NOTE ON THIS INSPECTION MAKING IT MANDATORY.
